Knee Joint Tear

Tear in the meniscus, a C-shaped rubbery cartilage in the knee, can tear due to injury to the knee joint. Knee pain and swelling are the common symptoms seen. Taking rest with icing and physiotherapy helps to cure it.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the treatment for a tear in the knee joint?

Query: Hi doctor, I have a small tear in the knee joint, but the doctor advised me for arthroscopy. How to manage this problem? Please suggest.  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hi, Welcome to icliniq.com. If you are telling me about a meniscal tear in the knee joint, then a grade 1 and grade 2 tears of the meniscus can be managed with physiotherapy alone. Grade 3 tear will require an arthroscopic trimming of the meniscus or else your pain and swelling will keep coming back...  Read Full »

Kindly explain my knee MRI taken for pain and clicking sound.

Query: Hello doctor, I would like to get help reading knee MRI. Based on physical examination: Acute medial meniscus tear. Pain, clicking sound and cannot do activities.  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. Please note the images are sub-optimal for giving a professional report as we need to see the images in detail at the workstation computer (attachment removed to protect patient identity). However, my observations after viewing the images sent by you are the following: ...  Read Full »

Is it alright to use Cartilage type-II capsules along with prescribed medicines in OA?

Query: Hello doctor, My mother has knee joint pain issue. We consulted a specialist a month back, he said that the cartilage in the knee joint has become less in one side of the joint and he suggested few medicines for pain relief and cartilage renewal namely, Calcium (Celedol -100, Jointac C2, and Osteod...  Read Full »


Dr. Ramesh C G

Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. Whatever you use, whether cartilage supplements or Glucosamine, it will not help in moderate to severe osteoarthritis. Only in the very early stages of OA, it helps. ' If she is not diabetic, I suggest she can take intra-articular steroids or if affordable, intra-ar...  Read Full »

Please suggest a meal plan for my mother based on her recent reports.

Query: Hello doctor, My 59 year old mother is under treatment for hypothyroidism, hypertension, and osteoarthritis of knee joints along with a mild iron deficiency anemia. With the help of medications, TSH (3.15), BP (120/72) and FBS (89) are currently stable, although she used to get symptoms like reeling...  Read Full »


Dr. Durga Kumari

Dietician, Nutritionist

Answer: Hello, Welcome to icliniq.com. I saw her reports (attachment removed to protect patient identity). All her numbers are alright, except few which are in the borderline. But, no need to worry about it. Her diet should be perfectly balanced according to the climate. Also, exercise and yoga play a signi...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just £24.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.